# SDR 9602069301

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Elec Hyd Pump
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO BIL, THE RIGHT HYDRAULIC PRESSURE AND QUANTITY WENT TO ZERO.  ACTUATED EMERGENCY GEAR EXTENSION HANDLE, NO HELP.  LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  INITIATED LEFT HIGH G-TURN, SECURED DOWN AND LOCKED INDICATION.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED HYDRAULIC SYSTEM AND FOUND BAD HYDRAULIC LINE AT ELECTRIC PUMP.  REPLACED LEFT MAIN LANDING GEAR EMERGENCY EXTENSION CABLE AND OPERATIONAL CHECK NORMAL.
